# SDR YENA2022111101119

- Difficulty date: November 9, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N236JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 035
- Aircraft time: 42,190 hours, 27,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 001956
- Condition: Failed
- Location: Emergency Lights
- Part time: 38,266 hours, 2,417 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1602, JFK-BUF. 'EMER LIGHT BATT FAULT; REMOVED AND REPLACED FWD R/H ELPU PER AMM 33-50-01. PERFORMED OPS CHECK. NO FAULTS NOTED. PERFORMED ELPU CHARGE PER AMM 33-50-01-800-801A. A/C OK FOR CONTINUED SERVICE.'
